# SDR 6CBA20130619126

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N769AF
- Make and model: Pilats PC1247
- Aircraft serial: 769
- Aircraft time: 5,176 hours, 5,073 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,087 hours, 4,997 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 066031252500
- Part serial: 4022
- Condition: Failed
- Location: Zone 200
- Part time: 1,050 hours, 1,009 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-COPILOTS SIDE EHSI FAILURE ALONG WITH ELECTRICAL BURNING FUMES.  CMPST MODE OK 2-3 MINUTES LATER, RETURNED TO NORMAL.  THE COPILOTS EHSI, PN 066-03125-2500 WAS R & R IAW AMM 12-A-34-26-02-00A-920A-A NO DEFECTS NOTED.  THE ACFT INSTRUMENTS, BEHIND INSTRUMENT PANEL, CIRCUT BREAKER PANEL, FLIGHT DECK AREA WIRING AND GROUND BLOCKS, UNDERFLOOR WIRING FOR DEFECTS OR ANY EVIDENCE OF BURNING, NONE FOUND.  THE ACFT WAS RELEASED FOR A CHECK FLIGHT, ALL INDICATIONS NORMAL, NO DEFECTS NOTED DURING ANY PHASE OF FLIGHT.
